# SDR GTIA2023091637481

- Difficulty date: September 13, 2023
- Submitted: September 16, 2023
- Operation: Air carrier
- Aircraft: N947NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10683
- Aircraft time: 6,730 hours, 2,721 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT ON DESCENT STRONG DIRTY SOCK SMEEL IN CABIN AND COCKIPIT.TRIED TO ISOLATE PACK 1&2 AND FUMES STILL PERSISTED.-PERFORMED TSM 05-50-00-810-831 ISOLATED ODOR TO PACK 2.SEE LP 3326448-2 FOR CORRECTIVE ACTION.
